Volume 16, Number 2, April-June 2010
|Page(s)||380 - 399|
|Published online||21 April 2009|
Maxwell strata in sub-Riemannian problem on the group of motions of a plane
Via G. Giusti 1, Trieste 34100, Italy. firstname.lastname@example.org
2 Program Systems Institute, Pereslavl-Zalessky, Russia. email@example.com
The left-invariant sub-Riemannian problem on the group of motions of a plane is considered. Sub-Riemannian geodesics are parameterized by Jacobi's functions. Discrete symmetries of the problem generated by reflections of pendulum are described. The corresponding Maxwell points are characterized, on this basis an upper bound on the cut time is obtained.
Mathematics Subject Classification: 49J15 / 93B29 / 93C10 / 53C17 / 22E30
Key words: Optimal control / sub-Riemannian geometry / differential-geometric methods / left-invariant problem / Lie group / Pontryagin Maximum Principle / symmetries / exponential mapping / Maxwell stratum
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.